# SDR QXEA200501040

- Difficulty date: May 31, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 3,832 hours, 3,728 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT WING OUTBOARD FLAP UPPER SURFACE IS CHAFFED AT APPROX YW 271.00 TO YW 265.00, 14" FROM TRAILING EDGE.  BLENDED CHAFED AREA IAW DHC-8-400 SRM 57-52-30-320-801 AND REPAIRED IAW HORIZON AIR EA 6-57-437.
